# SDR USAA20100830SB139

- Difficulty date: August 29, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHX - AFTER TAKEOFF AND GEAR SELECTED UP, AT 4,000 FEET AND 230 KNOTS, CREW NOTICED THE RIGHT MAIN LANDING GEAR RED LIGHT WAS ILLUMINATED (GEAR HANDLE IN OFF POSITION).  FLIGHT RETURNED TO FIELD AT PHX.  WHEN GEAR WAS SELECTED DOWN, ALL THREE GREEN LIGHTS ILLUMINATED WITH NO RED LIGHTS.  FLIGHT LANDED NORMALLY.  CREW DID NOT DECLARE AN EMERGENCY.  THE AIRCRAFT TAXIED OFF THE ACTIVE RUNWAY TO THE CARGO AREA AND THEN WAS TOWED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT MAIN LANDING GEAR UP LOCK SENSOR S74 IN ASSOCIATION WITH MM 32-61-21.  OPERATIONAL CHECK GOOD.  SATISFACTORY GEAR SWING ACCOMPLISHED.  ALL INDICATIONS NORMAL.  SENSOR WAS FLUCTUATING 20 MHS WHEN IN THE NEAR POSITION USING LCR METER.
